Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A geometric interpretation of the Künneth formula for algebraic $K$-theory


Authors: F. T. Farrell and W. C. Hsiang
Journal: Bull. Amer. Math. Soc. 74 (1968), 548-553
DOI: https://doi.org/10.1090/S0002-9904-1968-12004-X
MathSciNet review: 0224675
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, A. Heller and R. Swan, The Whitehead group of a polynomial extension, Inst. Hautes Etudes Sci. Publ. Math. 22 (1964), 67-79. MR 174605
  • 2. H. Bass and P. Murthy, Grothendieck groups and Picard groups of abelian group rings, Ann. of Math. 86 (1967), 17-73. MR 219592
  • 3. F. T. Farrell, The obstruction to fibring a manifold over a circle, Bull. Amer. Math. Soc. 73 (1967), 737-740. MR 215310
  • 4. F. T. Farrell, The obstruction to finding a manifold over a circle, Ph.D. Thesis, Yale University, New Haven, Conn., 1967.
  • 5. F. T. Farrell and W. C. Hsiang, H-cobordant manifolds are not necessarily homeomorphic, Bull. Amer Math. Soc. 73 (1967), 741-744. MR 215311
  • 6. A. Heller, Some exact sequence in algebraic K-theory, Topology 3 (1965), 389-408. MR 179229
  • 7. J. W. Milnor, Whitehead torsion, Bull. Amer Math. Soc. 72 (1966), 358-426. MR 196736


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12004-X

American Mathematical Society